Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Hello, and thank you for your question. I will be happy to assist you. Answers are for educational purposes only.
I agree that you should continue taking the pill.
No, this is not old. When you are on this pill, the lining of the uterus gets very thin, that is why you don't get an appreciable period.
This bleeding is new and not reflective of overgrowth of the lining.
You should definitely be seen by your gynecologist.
You need an examination to rule out a polyp or fibroids or anything else on exam.
You also need some blood work....you should have a blood count (CBC), metabolic panel (CMP) and assessment of your thyroid (TSH at a minimum) as well as pituitary gland (Prolactin).
In the meantime, to help the bleeding, you can take two pills a day for at least the next 3-5 days.
Let me know if any questions and I will be happy to answer them.
Please click on excellent service.
I am happy to answer any questions that you may have.
Or give you additional information.
It may be that you will need to change your pill if all of the tests I mentioned are normal. Depending on the exam, your doctor may also want to do a pelvic Ultrasound to look at the uterus and ovaries.
I see that you are offline. I will switch out of the chat. Please post a response if you have any questions. Please provide positive feedback. Thank you.